On an inequality for the hyperbolic measure and its applications in the theory of functions
Mathematica Scandinavica, Tome 4 (1956), pp. 113-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165613,
author = {VILHELM JORGENSEN},
title = {On an inequality for the hyperbolic measure and its applications in the theory of functions},
journal = {Mathematica Scandinavica},
pages = {113--124},
year = {1956},
volume = {4},
zbl = {0070.29904},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165613/}
}
VILHELM JORGENSEN. On an inequality for the hyperbolic measure and its applications in the theory of functions. Mathematica Scandinavica, Tome 4 (1956), pp. 113-124. http://geodesic.mathdoc.fr/item/MS2_1956__4_165613/